# SDR USAAF97101

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE FLOOR LEVEL EMERGENCY EXIT LIGHTING INOPERATIVE BETWEEN ROWS 15 AND THE REAR OF THE AIRCRAFT.  THEY REPLACED THE INVERTER.  (X)
